MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Ambulation or Postural Difficulties (2544); Muscle/Tendon Damage (4532); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated as the hospital disposed of it.Concomitants: 02-010-03-0350 - logic cr femoral cem, right, sz 5 sn: (b)(4).02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t sn: (b)(4).200-02-35 - three peg patella 35mm sn: (b)(4).Recall: z-0021-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 72 yo male patient, weight: 102.7, who had a primary cr rtka through a standard tka incision implanted on (b)(6) 2015, presented to the surgeon with primary complaints of swelling and stiffness.The patient was never pleased with the tka from the initial surgery.After dissatisfaction and pain with the knee, infection and inflammation testing were run on the patient and did not show a positive result for infection or significant inflammation.The patient was scheduled for a revision right tka possible poly swap for (b)(6) 2022, approximately 6 years 9 months post the initial procedure.The surgeon made an incision over the previous tka incision, opened the knee joint, and performed a synovectomy.The surgeon then removes the original poly implant.The poly implant showed pitting and delamination especially medially on the implant.The surgeon tested or took a tamp to the metal components to check if they were well fixed and they were.The surgeon irrigated the knee well and then began trialing.He trialed with a 9mm crc poly and felt that the implant trial was stable.The surgeon removed the trail, completed a synovectomy, and then re-implanted a 9mm crc poly implant for the size 5 femur.The knee felt stable and was finally irrigated and then closed.The patient left the or stable.The hospital staff disposed of the implant.
 
Additional Manufacturer Narrative
Additional information: b5, b7.
 
Event or Problem Description
Additional information received via legal department -revision operative report of (b)(6) 2022 right revision knee arthroplasty with extensive synovectomy, 1 component revision.Painful right total knee arthroplasty, polyethylene wear with associated polyethylene debris and synovitis, components otherwise well fixed.No wear was noted involving the patellar component.No complications.Sterile dressing was applied, and the patient was transferred to recovery in stable condition.Hospital care: (b)(6) 2022 admitted, (b)(6) 2022 discharged.Post operative plan: dvt prophylaxis.Range of motion exercise immediately given his propensity for stiffness in his bilateral prior total knee arthroplasties.Patient will be on extended antibiotic prophylaxis for 1 week.
 
Additional Manufacturer Narrative
H3.Investigation results -the revision reported was likely the result of the patient¿s persistent pain and dissatisfaction, which may have been due to prosthesis wear/delamination of the medial articular surface of the tibial insert.The non-uniform wear pattern may indicate uneven weight distribution across the joint.These devices are used for treatment not diagnosis.No additional information is available.Correction: h3 device was returned.
 
Additional Manufacturer Narrative
Additional information: b5, h6 - health effect/clinical codes.
 
Event or Problem Description
Additional information from a legal short form indicated the plaintiff has suffered the following injuries and complications as a result of this exactech device: joint pain joint swelling and stiffness limited range of motion loss of mobility tissue damage revision surgery polyethylene wear synovitis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: d4, h6.Mdr section codes updated/corrected: a, b, d, e, f, g.The revision reported was likely the result of the patient¿s persistent pain and dissatisfaction, which may have been due to limited range of motion or prosthesis wear/delamination of the medial articular surface of the tibial insert.The non-uniform wear pattern may indicate uneven weight distribution across the joint.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15438896
Report Number1038671-2022-01133
Device Sequence Number17643724
Product Code JWH
UDI-Device Identifier10885862174611
UDI-Public10885862174611
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM
Device Catalogue Number02-012-49-5009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2022
Supplement Date Received by Manufacturer04/23/2023
09/11/2023
10/14/2024
12/11/2024
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date05/23/2023
09/22/2023
10/16/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight103 KG